Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On cipro for urinary bladder infection. Water dynamics test scheduled. High fever, WBC, pulse rate and blood in urine. Have constipation. Need help

I started with a bladder infection 1/1/2013. Have been on 3 medications. Presently on cipro 500 mg. 2 times a day. Have had a CT scan , cystoscopy and tomorrow will have a water dynamics test all in the urologists s office. Have been to my OBGYN doctor. He said everything looked ok. Went to ER with a high fever, high white blood cells, high pulse rate and was hospitalized for 2 1/2 days. My urine is now clear but I have blood in my urine. My CT scan and cystoscopy showed everything was OK but am holding fecal matter. Went to a p.a. in my gastrologist s office today and she prescribed more fiber , and a script for suppositories and for awhile take miralax twice a day. She said it was normal to hold some fecal and my CT scan did not show diverticulitis . I am concerned about what is causing the blood in the urine and why I get burning in the vaginal area intermittedly. My family doctor recently put me on metformin. I am pre-diabetic and am trying to really cut down on carbs. I don t know what to do next. Any suggestions would be appreciated. Thank you for any assistance to solving this problem. Kay Meyer
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
hello kay meyer,
i would suggest get a normal urine test done with a urine microscopy and culture done to rule out if you have any kind of the infection and the antibiotics you have been given really worked or not.
also get a blood culture done with a hiv test to rule out why you are persistently having high fevers.
an ultrasound would also help to rule out stones in the kidney and any other abnormality present.
the reason for you having constipation is because you have been on many medications just increase your water intake take alot of fruits and vegetables, take fiber foods this will ease off the constipation as well as your prediabetic state which dont require medications.
hope to have answered your query
get well soon and takecare.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor